Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Seon-Hee Woo 1 Article
A Case of Acute Psychosis after Sibutramine Ingestion
Hyung-Min Kim, Seon-Hee Woo, Se-Min Choi, Byung-Hak So
J Korean Soc Clin Toxicol. 2009;7(2):176-179.   Published online December 31, 2009
  • 79 View
  • 1 Download
AbstractAbstract PDF
A 38-year-old woman was admitted to our hospital due to agitation, nausea, chest discomfort, tachycardia and hypertension 6h after ingesting approximately 60 capsules of sibutramine. The woman developed the clinical features of acute psychosis, including auditory hallucination, agitation and paranoid ideation, on day 2. No relevant changes were detected on the laboratory examinations or on the electrocardiogram throughout the period of hospitalization. She was treated with risperidone and benzodiazepine. The symptoms subsequently resolved completely with cessation of the provoking agent. The patient was discharged on day 7 and the follow-up revealed no sequelae for 5 months.

JKSCT : Journal of The Korean Society of Clinical Toxicology